Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 163, NWS State College, PA

June 12, 20115 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2011, 2:56 PM EDT for 5 counties in Pennsylvania. It was in force for 79 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2011, 2:56 PM EDT (18:56 UTC)
Expired
Jun 12, 2011, 4:15 PM EDT
In force
79 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 152 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:07 PM EDTHAIL 12 S Valley Green, PAONE INCH SIZE HAIL AT ETTERS... PA
Jun 12, 3:07 PM EDTHAIL 14 Se Middletown, PAONE INCH SIZE HAIL AT ETTERS... PA
Jun 12, 3:12 PM EDTTSTM WND DMG2 Ene York, PANUMEROUS REPORTS OF TREES DOWN IN SPRINGETTSBURY TOWNSHIP
Jun 12, 3:12 PM EDTTSTM WND DMGHallam, PATREES DOWN
Jun 12, 3:12 PM EDTTSTM WND DMGWrightsville, PATREES DOWN. POSSIBLE FUNNEL CLOUD REPORTED JUST NORTH OF WRIGHTSVILLE.
Jun 12, 3:15 PM EDTTSTM WND DMG2 Se York, PANUMEROUS TREES DOWN IN YORK TOWNSHIP
Jun 12, 3:20 PM EDTTSTM WND DMG1 Nnw Red Lion, PATREES DOWN. TREE ON HOUSE IN WINDSOR TOWNSHIP
Jun 12, 3:25 PM EDTTSTM WND DMGRed Lion, PATREES DOWN. METAL SHED BLOWN ONTO ROUTE 79
Jun 12, 3:25 PM EDTTORNADO1 Ne Petersburg, PAEF1 TORNADO.
Jun 12, 3:30 PM EDTTORNADOPetersburg, PAEF0 TORNADO.
Jun 12, 3:50 PM EDTTSTM WND DMGRed Lion, PACONSTRUCTION TRAILER BLOWN ONTO ROADWAY
Jun 12, 3:51 PM EDTTSTM WND DMGRed Lion, PATREE LIMBS AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WUUS51 KCTP 121856
SVRCTP
PAC001-043-071-075-133-122015-
/O.NEW.KCTP.SV.W.0163.110612T1856Z-110612T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 415 PM EDT

* AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  LAWN TO WELLSVILLE...MOVING EAST AT 25 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ELIZABETHTOWN AND BAINBRIDGE AROUND 305 PM EDT...
  WEIGELSTOWN AROUND 310 PM EDT...
  EMIGSVILLE AROUND 315 PM EDT...
  MOUNT JOY AND MAYTOWN AROUND 320 PM EDT...
 

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 250 AND 273...I-83 BETWEEN
MILE MARKERS 9 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN A STORM JUST SOUTH 
OF HARRISBURG. A TORNADO MAY STILL DEVELOP. IF A TORNADO IS 
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST 
FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 3997 7715 4029 7661 4015 7587 4013 7588
      4011 7593 4004 7593 3997 7598 3993 7598
      3972 7626
TIME...MOT...LOC 1856Z 284DEG 22KT 4021 7658 4000 7693

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:30 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 12, 2:30 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SUN JUN 12 2011

.SYNOPSIS...
NORTHWESTERLY FLOW ALOFT THIS WEEK WILL LEAD TO A MAINLY DRY
FORECAST THROUGH WEDNESDAY...BUT ISOLATED SHOWERS ARE POSSIBLE
EACH DAY..MAINLY IN NORTH-CENTRAL PENNSYLVANIA. THEN THE FLOW
WILL TURN MORE TO THE WEST FOR THE LATTER HALF OF THE WEEK...AND
CREATE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
LINE OF SHRA/TSRA NOW ALMOST SOLID AS IT ENTERS THE MOST UNSTABLE
REGION OF THE CWA. ALREADY RECEIVED LARGE HAIL REPORT OUT OF PERRY
CO. SHORT WAVE PUSHING ACROSS WRN NY STATE WILL CONTINUE TO PUSH
THESE STORMS TO THE WEST AND SHOULD BE OVER BY 4-5PM. SPC SVR WW
467 UP THRU THEN+. CAPES IN THE EAST DO RISE ABOVE 1200J/KG AND
DAYTIME HEATING MIXING SHOULD BE GOOD. UNI-DIR SHEAR TODAY IN THE
WEST...BUT LLVL HELICITY COULD BE ENHANCED BY WEAK ERLY FLOW IN
THE EAST. MID LEVEL WINDS NOT ALL THAT IMPRESSIVE AT 30-40KTS.
TOPS COULD GET ABOVE 30KFT AND WBZ AROUND 9-10KFT. DRY AIR MOVING
INTO NW PA SHOULD MAKE IT ACROSS MOST OF THE CWA BY 7 OR 8 PM.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH MONDAY NIGHT/...
WINDS FROM THE W/NW WILL CONTINUE TO BRING IN DRY AIR AND SHOULD
BE MUCH MORE COMFORTABLE TONIGHT. LLVL MOISTURE PROGS FROM THE
MESO MDLS INDICATE LOTS OF LOW CLOUDS LATER TONIGHT AND AGAIN MON
NIGHT. COLD POOL ALOFT WILL MOVE ACROSS THE NERN HALF OF THE
REGION MONDAY...AND DAYTIME/INSTABILITY SHRA WILL POP UP AS
STRONG/HIGH SUN WORKS AWAY SOME OF THE EARLY MORNING CRUD. THESE
WILL BE MORE NUMEROUS IN THE NRN/NERN MTS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MUCH COOLER CONDITIONS TO START THE EXTENDED PERIOD AS 5H CLOSED
LOW OVER QUEBEC DROPS SOUTHEASTWARD THROUGH NEW ENGLAND AND INTO
THE GULF OF MAINE MON-WED. THIS WILL KEEP BELOW NORMAL TEMPS AND
AT LEAST A SLIGHT CHANCE OF SHOWERS THANKS TO STEEP LAPSE RATES
EACH AFTERNOON OVER CENTRAL PA THROUGH MID WEEK.

AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A
RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE
NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE
NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN
AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR
SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN
AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH
THE REGION FROM THE MIDWEST.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SCT STORMS ARE EXPECTED THRU 20Z IN THE SE THIS AFTN AS THE DRIER
AIR ARRIVES. THE POSS FOR ANY SHRA BEHIND THE MAIN LINE DIES VERY
QUICKLY BY 21Z. OTHERWISE VFR OUTSIDE THE TS/SHRA. LOW CLOUDS WILL
MAKE A COMEBACK IN THE NRN TIER AND PERHAPS EVEN JST TONIGHT...BUT
BURN OFF/BREAK UP TO SCT CLDS ON MONDAY DUE TO THE STRONG JUNE
SUN. INSTABILITY SHRA ARE EXPECTED IN THE AFTN ON MONDAY AS COLD
POOL ALOFT AND SHORT WAVE PASS OVERHEAD. MOST/ALL OF THE SHRA
WILL BE NE OF KUNV...AND VFR OUTSIDE THE SHRA. SIMILAR STORY FOR
MON NIGHT AND AGAIN TUES AFTN...BUT THE 5H LOW WILL BE SLIDING
EAST. NEXT UPSTREAM 5H LOW APPCHS BY WED.

OUTLOOK...
WED-FRI...SCT SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...DEVOIR/RXR
AVIATION...DANGELO
Hazardous weather outlook, Jun 12, 1:53 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT SUN JUN 12 2011

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-058-131800-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
153 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ036-056-057-059-063>066-131800-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
153 PM EDT SUN JUN 12 2011

...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 12, 1:22 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT SUN JUN 12 2011

PAZ026-034>036-121745-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
122 PM EDT SUN JUN 12 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON...SOUTH CENTRAL
HUNTINGDON...SOUTHERN BEDFORD AND WESTERN FRANKLIN COUNTIES...

AT 119 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WATERFALL TO SALUVIA TO CLEARVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR FORT LITTLETON
AROUND 130 PM...NEEDMORE AROUND 140 PM AND BIG COVE TANNERY AROUND
150 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 162 AND 189...I-70 BETWEEN
MILE MARKERS 148 AND 170.

LAT...LON 3972 7876 4000 7822 4021 7810 4004 7760
      3984 7773 3972 7802

FORECASTER: LA CORTE
Local storm report, Jun 12, 1:26 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 NW LEBANON            40.38N  76.48W
06/11/2011                   LEBANON            PA   NWS STORM SURVEY

            A SWATH OF CORN STALKS WERE BLOWN DOWN IN A FANNED OUT
            PATTERN. 4 TREES BLOWN DOWN ALSO. ESTIMATED WIND SPEED
            85 MPH

&&

EVENT NUMBER CTP1100283

KREKELER
Local storm report, Jun 12, 1:27 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     4 NW LEBANON            40.38N  76.48W
06/11/2011                   LEBANON            PA   NWS STORM SURVEY

            4 TO 6 TREES BLOWN DOWN...KNOCKING DOWN WIRES AND POWER
            POLES. ESTIMATED WIND SPEED 85 MPH

&&

EVENT NUMBER CTP1100284

KREKELER
Special weather statement, Jun 12, 1:53 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT SUN JUN 12 2011

PAZ035-036-063-064-121830-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-FULTON PA-
153 PM EDT SUN JUN 12 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...NORTHWESTERN
ADAMS...SOUTHERN FULTON AND SOUTHWESTERN CUMBERLAND COUNTIES...

AT 150 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
NEWBURG TO HANCOCK...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR SHIPPENSBURG
AROUND 200 PM...AND WALNUT BOTTOM AROUND 210 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 203 AND 204...I-70 BETWEEN
MILE MARKERS 164 AND 170...I-81 BETWEEN MILE MARKERS 1 AND 38.

LAT...LON 4017 7758 4010 7710 4007 7713 4005 7708
      3972 7766 3972 7836

FORECASTER: LA CORTE
Local storm report, Jun 12, 1:59 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             NEW BUFFALO             40.45N  76.97W
06/12/2011  M1.00 INCH       PERRY              PA   PUBLIC

&&

EVENT NUMBER CTP1100285

KREKELER
Local storm report, Jun 12, 2:12 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             HALIFAX                 40.47N  76.93W
06/12/2011  M1.00 INCH       DAUPHIN            PA   PUBLIC

&&

EVENT NUMBER CTP1100286

KREKELER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTFlash Flood WarningCTPYork3 hr
Jun 11, 8:22 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
Jun 11, 8:23 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
Jun 11, 8:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York79 min
Jun 11, 8:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan31 min
Jun 11, 10:01 PM EDTSpecial Weather StatementCTPLancaster59 min
Jun 11, 10:31 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Jun 12, 12:26 AM EDTRiver Flood WarningCTPDauphin, Lebanon7 hr
Jun 12, 11:49 AM EDTSpecial Weather StatementCTPMifflin41 min
Jun 12, 12:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 12, 1:13 PM EDTSpecial Weather StatementCTPJuniata, Perry32 min
Jun 12, 1:22 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
Jun 12, 1:30 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry60 min
Jun 12, 1:53 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 12, 2:02 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Jun 12, 2:06 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more54 min
Jun 12, 2:49 PM EDTTornado WarningCTPDauphin, Lancaster, York26 min
Jun 12, 2:50 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jun 12, 3:16 PM EDTTornado WarningCTPLancaster, York44 min
Jun 12, 3:47 PM EDTTornado WarningCTPYork13 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.